# SDR JJBA20220923035

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500791
- Aircraft time: 44,894 hours, 27,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 59 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH FRAME 59 BTW STR 15L-16L IN CF4 FLOOR STRUCTURE AREA. EXTENDED SPLICE REPAIRED ON CENTER FUSE 4 FR BTW STR 15L-16L
